Share your common side effects

Discussion in 'Side Effects' started by Peteroman, Sep 22, 2014.

  1. Peteroman

    Peteroman Active Member

    No I haven't tried it, but trying this might help
     
  2. Peteroman

    Peteroman Active Member

    Headaches were common for me in the beginning. Not so much anymore
     
  3. JKT

    JKT Member

    If I don't check myself, I will get hyper-focused on something! Whatever I am doing becomes super interesting and I enjoy getting into it.

    The kids and I can crank out some serious arts and crafts! Lol
     
    Johnny B likes this.
  4. improve247

    improve247 Member

    For me, I generally have a decreased appetite and my stomach grumbles every few hours. I also go through a lot of water bottles every day, but staying hydrated isn't a bad thing :)
     
  5. heavysm

    heavysm New Member

    For the first 5 days of dosing at 100 mg I have experienced some random body acne, increased thirst and one severe episode of diarrhea (even when i had lots of water).

    Really hoping the body acne crap goes away though.
     
  6. Connor Schmitt

    Connor Schmitt New Member

    Side affects for me are headache (always starts around 3 in the afternoon and stays til 5ish), obviously the smell of my urine being horrible, and then a small loss of appetite.
     
  7. Oscar

    Oscar New Member


    Hi heavysm,

    Can you give a better description of "body acne". You need to be watch out toxic epidermal necrolysis (TEN), DRESS syndrome, and Stevens-Johnson syndrome (SJS) . Its really rare but in which case you would need to stop taking modafinil.

    It would be useful for the community to have someone who has experienced this rare but serious modafinil side effect to help differentiate it from more benign side effects so new users can work on fact rather than paranoia/speculation when it comes to side effects which mean you should stop taking modafinil.
     
    Last edited: Nov 23, 2014
    Peteroman likes this.
  8. heavysm

    heavysm New Member

    As far as i can tell it's just regular acne. Body acne, mostly on chest and back as red bumps, has been something I've dealt with since middle school. It only went away around the age of 20 once i started doing regular detoxes.

    The acne has calmed down a bit, this being the end of a weeks worth of dosing, so I don't think it's a problem.
     
    Peteroman likes this.
  9. Peteroman

    Peteroman Active Member

    That's good news. Keep an eye out for anything unusual and let us know if it comes back or gets worse
     
  10. Johny Carola

    Johny Carola Member

    My side effects refer to ModAlert as I'm still waiting for the first batch from ModUP.net
    • I had a diarrhea and stomach aches a couple of times,
    • I had a headache
    • More social and confident at times yet at the same time somehow emotionally vacant (e.g. I enjoyed Interstellar thoroughly yet didn't notice any spikes of emotions)
     
  11. Peteroman

    Peteroman Active Member

    The diarrhea thing may or may not actually be diarrhea. Similar to after coffee, metabolism increases after Mod. Try adjusting to a higher fiber diet. The upset stomach can be an empty stomach. It's easy to forget about eating on Mod. Hydrochloric (stomach) acid on an empty tummy is not fun.

    The headache is common; drink water
     
    Last edited: Dec 3, 2014
  12. TramMcD

    TramMcD Member

    Main side effects so far: two nights of sleeplessness; a couple headaches, including one extremely horrible cluster headache (first time my eye has ever watered from extreme pain) that went away with a couple ibuprofen and some rest; the malodorous, concentrated urine effect; and fidgetiness without jitteriness. It reminds me of the alertness of amphetamine without the hyperfocus, physical/emotional crash, negative affect, zombie-effect, or loss of creativity.
     
  13. JJeepers

    JJeepers Member

    I've noticed a pattern when I take Modafinil my close up vision is worse. My arm is just long enough for me to read my texts etc. It gets really bad when I take it everyday (usually M-F). It's like the more of it or the longer it's in my system, the worse my eyesight. It seems to get better when I take a break on weekends. I already where ready glasses, but I feel like I need stronger "Modafinil" reading glasses.

    Anybody else with vision changes?

    I also get the headaches and insomnia which seems normal or Modafinil.
     
    TramMcD likes this.
  14. Peteroman

    Peteroman Active Member

    eat carrots
     
    JJeepers likes this.
  15. upset stomach, headache and dry mouth
     
  16. greymatter

    greymatter Member

    Stomach issues seem to go away with use, though the headaches and dry mouth seem to persist if you fail to stay properly hydrated.
     
  17. improve247

    improve247 Member

    Just yesterday, I got really woozy after leaving the bathroom. Not sure if it was the modafinil, but I felt like fainting for a good 30 seconds before feeling fine.
     
  18. TramMcD

    TramMcD Member

    I notice the same thing, though it's more pronounced with amphetamines for me. On any kind of stimulating med, my nightvision is horrible. Everything is just dark and pixelated, and I can't see my hand in front of my face. This really worried me to the point where I stopped taking everything for a few days, which did help. I may get an eye exam soon. I will eat some more Vitamin A and lutein and get back to you.
     
  19. JJeepers

    JJeepers Member

    I take Adderall too. I don't have the vision problem if I take just that. If I don't take Modafinil for a few days my sight goes back to normal. Let me know how it goes.
     
  20. Mangchiboy

    Mangchiboy Member

    Peter,

    I have also noticed pretty much the same side effects that @Oscar mentioned above.

    One thing that I noticed in addition was perhaps feeling a bit lethargic when not taking mod after consecutive days of taking it. This is not that bad, and only seems to happen the first day of not taking it. Again, this only happens if I have been taking it consecutively. I have a bit of trouble getting out of bed in the morning. I try not to go too many days in a row of taking mod, although it does not seem to give me any withdrawals or anything like it. I just want to keep the tolerance down I suppose because it is still a chemically designed aid.
     

Share This Page